# SDR SWIA2019101746502

- Difficulty date: August 30, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 43,691 hours, 36,729 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH FLOOR STRAP LOCATED AT FS559 BETWEEN RBL27 AND RBL45 HAS MULTIPLE SPOTS OF CORROSION. (C-CHECK) RO: 10/16/2019 REMOVED CORROSION ON THE RH FLOOR STRAP LOCATED AT FS559.0 BETWEEN RBL27 AND RBL45 IAW SRM. REMOVED CORRODED RH FLOOR STRAP AND INSTALLED NEW RH FLOOR STRAP IAW SRM.
